Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 285, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2014, 6:36 PM MDT for 5 counties in Nebraska. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2014, 6:36 PM MDT (00:36 UTC)
- Expired
- Aug 8, 2014, 7:30 PM MDT
- In force
- 54 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Arthur County, NE, Deuel County, NE, Garden County, NE, Keith County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 146 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 613 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 2291 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
546
WUUS53 KLBF 090036
SVRLBF
NEC005-049-069-101-135-090130-
/O.NEW.KLBF.SV.W.0285.140809T0036Z-140809T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
636 PM MDT FRI AUG 8 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
EASTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
KEITH COUNTY IN SOUTHWEST NEBRASKA...
NORTHERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 730 PM MDT
* AT 635 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OSHKOSH TO JULESBURG...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BIG SPRINGS...OGALLALA...LEWELLEN...BRULE...LEMOYNE...ROSCOE...
KEYSTONE...BARTON...BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...
GOLDENEYE STATE WILDLIFE MANAGEMENT AREA...ASH HOLLOW STATE
HISTORICAL PARK...WINDLASS HILL...CLEAR CREEK STATE WILDLIFE
MANAGEMENT AREA...MEGEATH...RUTHON...EAGLE GULCH CAMPGROUND...
BELMAR...OTTER CREEK CAMPGROUND...LAKE VIEW CAMPGROUND AND MCKEAG.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 95 AND 141.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 73 AND 119.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4152 10236 4152 10148 4092 10141 4091 10206
4099 10206 4100 10231
TIME...MOT...LOC 0036Z 269DEG 27KT 4144 10225 4100 10219
HAIL...0.88IN
WIND...60MPH
$$
BUTTLER2 follow-up statements
176
WWUS53 KLBF 090051
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT FRI AUG 8 2014
NEC005-049-069-101-135-090130-
/O.CON.KLBF.SV.W.0285.000000T0000Z-140809T0130Z/
DEUEL NE-GARDEN NE-KEITH NE-PERKINS NE-ARTHUR NE-
651 PM MDT FRI AUG 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ARTHUR...NORTHERN PERKINS...KEITH...SOUTHEASTERN GARDEN AND EASTERN
DEUEL COUNTIES UNTIL 730 PM MDT...
AT 650 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF LEWELLEN TO BIG SPRINGS...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OGALLALA...BRULE...LEMOYNE...ROSCOE...KEYSTONE...RUTHON...EAGLE GULCH
CAMPGROUND...BELMAR...OTTER CREEK CAMPGROUND...LAKE VIEW
CAMPGROUND...MCKEAG...KINGSLEY DAM AND BROGANVILLE.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 95 AND 141.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 73 AND 119.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4152 10236 4152 10148 4092 10141 4091 10206
4099 10206 4100 10231
TIME...MOT...LOC 0052Z 269DEG 27KT 4145 10205 4102 10200
HAIL...0.75IN
WIND...60MPH
$$
BUTTLER020
WWUS53 KLBF 090130
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
830 PM CDT FRI AUG 8 2014
NEC005-049-069-101-135-090140-
/O.EXP.KLBF.SV.W.0285.000000T0000Z-140809T0130Z/
DEUEL NE-GARDEN NE-KEITH NE-PERKINS NE-ARTHUR NE-
730 PM MDT FRI AUG 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ARTHUR...NORTHERN
PERKINS...KEITH...SOUTHEASTERN GARDEN AND EASTERN DEUEL COUNTIES HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4152 10236 4152 10148 4092 10141 4091 10206
4099 10206 4100 10231
TIME...MOT...LOC 0130Z 269DEG 27KT 4145 10167 4102 10162
$$
KNUTSVIGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 5:18 PM MDT, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 8, 5:18 PM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 618 PM CDT FRI AUG 8 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 340 PM CDT FRI AUG 8 2014 THE CENTER OF AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS SOUTHERN SOUTH DAKOTA TONIGHT. MID LEVEL FLOW HAS INCREASED SOME THIS AFTERNOON ACROSS NORTHERN NEBRASKA JUST TO THE SOUTH OF THE LOW CENTER...WITH THE MERRIMAN PROFILER INDICATING WINDS SPEEDS NEAR 50 KTS AT H500 MB FROM THE SOUTHWEST. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN A SCATTERED FASHION ACROSS CENTRAL AND WESTERN NEBRASKA LATE THIS AFTERNOON AND INTO THE EVENING HOURS TONIGHT. MID LEVEL IS STRONG ENOUGH TO PROMOTE SOME STORM ORGANIZATION...WITH PERHAPS SOME MARGINAL SUPERCELL DEVELOPMENT. HI RES SHORT TERM MODELS SHOW THE BEST STORM ORGANIZATION FROM NORTH CENTRAL NEBRASKA SOUTHEASTWARD INTO THE CENTRAL PORTION OF THE STATE. THIS IS WHERE THE BEST INSTABILITY AXIS CURRENTLY RESIDES...WITH AROUND 2500 J/KG OF SFC BASED CAPE PRESENT. WILL CARRY THE HIGHER POPS NEAR 40 PERCENT THOUGH THIS AREA THROUGH THE EVENING HOURS. AS FAR AS SEVERE STORMS...NOT EXPECTING ANYTHING WIDESPREAD...BUT A FEW STRONG TO SEVERE STORMS CANNOT BE RULED OUT. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED SATURDAY AFTERNOON. MODERATELY STRONG MID LEVEL FLOW WILL ONCE AGAIN ALLOW FOR STORM ORGANIZATION DURING THE LATE AFTERNOON. IN ADDITION LOW LEVEL FLOW WILL BE A LITTLE STRONGER THAN TODAY...SO FEEL THE SLIGHT RISK FOR SEVERE STORMS SPC HAS OUT FOR WEST CENTRAL AND SOUTHWEST NEBRASKA LOOKS GOOD. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 340 PM CDT FRI AUG 8 2014 SATURDAY NIGHT THROUGH MONDAY...AN ORGANIZED DISTURBANCE CURRENTLY LOCATED IN NRN UTAH WILL MOVE INTO WESTERN NEBRASKA SATURDAY AFTERNOON. STORMS DEVELOPING WOULD LIKELY CONGEAL INTO AN MCS OR TWO. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH AVBL PWS OF 1.25 TO 1.5 INCH. GFS AND 12Z ECMWF BOTH HAVE SIMILAR SOLUTIONS. EXPECT AREAS OF HEAVY RAINFALL TO BE LOCATED EAST OF HWY 83 AND SOUTH OF HWYS 2 AND 91. GOOD MODEL AGREEMENT WITH POPS 50 PERCENT MOST AREAS OVERNIGHT. THIS WILL BRING A WEAK COLD FRONT IN FOR SUNDAY WITH HIGHS A FEW DEGREES COOLER FROM 80 TO 85. STILL A 20 TO 30 PERCENT CHANCE SUNDAY MORNING IN THE NORTHEAST...THEN JUST A SLIGHT CHANCE FAR EAT AND FAR WESTERN ZONES IN THE AFTN AND EVENING. THEN FOR MONDAY...SURFACE HIGH PRESSURE WILL RESIDE ACROSS THE NRN PLAINS WITH EASTERLY WINDS DEVELOPING. FLOW ILL BE NORTHWEST ALOFT AND A DRY FORECAST EXCEPT FOR A SLIGHT CHANCE FOR SHERIDAN AND WESTERN CHERRY COUNTY IN THE LEE OF THE BLACK HILLS REGION. MONDAY NIGHT THROUGH FRIDAY...TO BEGIN THIS PERIOD...AN UPPER TROUGH WILL EXTEND ALONG THE COAST OF BRITISH COLUMBIA SOUTH ALONG THE WEST COAST AS AN UPPER RIDGE EXTENDS OVER THE INTERMOUNTAIN WEST. NORTHWEST FLOW ACROSS WESTERN NEBRASKA THROUGH TUESDAY NIGHT. FORECAST IS DRY MONDAY NIGHT AND TUESDAY. A SLIGHT CHANCE FOR ELEVATED THUNDERSTORM DEVELOPMENT TUESDAY NIGHT AS A WARM FRONT ALOFT LIFTS NORTHEAST AND LOW LIL JET DEVELOPS. THE UPPER RIDGE WILL MOVE INTO THE CENTRAL CONUS WEDNESDAY BRINGING WARMER TEMPERATURES AROUND 90 INTO THE WESTERN ZONES. MEANWHILE AN UPPER TROUGH WILL EXTEND FROM HUDSON BAY INTO THE GREAT LAKES AND TENNESSEE VALLEY. A RIDGE RUNNER MCS(S) WILL LIKELY OCCUR WEDNESDAY NIGHT ACROSS PORTIONS OF THE DAKOTAS AND NEBRASKA. THE 12Z ECMWF HAS THE STRONGEST SIGNAL FOR THIS TO OCCUR IN NEBRASKA FOLLOWED BY GFS AND GEM. POPS WEDNESDAY NIGHT FROM 30 PERCENT WEST AND 40 PERCENT EASTERN AREAS. THE UPPER RIDGE TO FLATTEN OUT THURSDAY AND FRIDAY AS AN UPPER TROUGH MOVES INTO THE CNTRL AND NRN PLAINS. HIGHS THURSDAY STILL NEAR 90 WEST...COOLING SLIGHTLY TO THE LOW TO MID 80S BY FRIDAY AS A WEAK COLD FRONT MOVES ACROSS. MAINLY A SLIGHT CHANCE THURSDAY INTO FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 618 PM CDT FRI AUG 8 2014 FOR THE KLBF TERMINAL...THUNDERSTORMS WILL BE POSSIBLE FROM 01Z THROUGH 03Z THIS EVENING AS THUNDERSTORMS MOVE IN FROM THE SOUTHERN PANHANDLE. WIND GUSTS UP TO 30 KTS ARE POSSIBLE. OVERNIGHT TONIGHT...ABUNDANT HIGH LEVEL CLOUDS WILL LOWER AFTER 10Z WITH A THREAT FOR STRATUS AND PATCHY FOG DEVELOPMENT. CIGS MAY REACH 1200 FT AGL WITH VISBYS DOWN TO 1SM. SKIES WILL GRADUALLY CLEAR BY LATE MORNING WITH CIGS RANGING FROM 10000 TO 15000 FT AGL. FOR THE KVTN TERMINAL...THE THREAT FOR THUNDERSTORMS HAS ENDED FOR THE REMAINDER OF TONIGHT...HOWEVER LOW CLOUDS AND FOG ARE POSSIBLE LATE TONIGHT INTO SATURDAY MORNING. CIGS BLO 1000 FT AGL AND VISBYS DOWN TO A HALF A MILE ARE POSSIBLE DURING THE 10Z TO 14Z TIME FRAME. SKIES WILL GRADUALLY CLEAR BY LATE MORNING WITH CIGS RANGING FROM 10000 TO 12000 FT AGL. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Aug 8, 2:34 PM MDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 PM CDT FRI AUG 8 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-092045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 334 PM CDT FRI AUG 8 2014 /234 PM MDT FRI AUG 8 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND TONIGHT. SOME STORMS MAY BE SEVERE...GENERALLY ALONG AND EAST OF HIGHWAY 83...WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. STORMS ARE ALSO CAPABLE OF VERY HEAVY RAIN...WHICH MAY LEAD TO LOCALIZED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR WESTERN NEBRASKA LATE SATURDAY AFTERNOON AND EVENING...GENERALLY WEST OF A LINE FROM BROKEN BOW TO VALENTINE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN CONCERNS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT FOR AREAS ALONG AND EAST OF HIGHWAY 83 AND TOMORROW ACROSS THE PANHANDLE AND SOUTHWEST NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) SNIVELY
In the hours before
Special weather statement, Aug 8, 5:53 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 653 PM CDT FRI AUG 8 2014 NEZ022-056-090030- DEUEL NE-GARDEN NE- 553 PM MDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN AND DEUEL COUNTIES UNTIL 630 PM MDT... AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS CENTERED 8 MILES NORTHEAST OF LODGEPOLE...OR 10 MILES NORTH OF CHAPPELL...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHAPPELL... OSHKOSH... BIG SPRINGS... LEWELLEN... INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD... WINDLASS HILL... ASH HOLLOW STATE HISTORICAL PARK... BLUEWATER BATTLEFIELD STATE HISTORICAL PARK... BARTON... GOLDENEYE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 108. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 118. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BUTTLER
Special weather statement, Aug 8, 6:11 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 711 PM CDT FRI AUG 8 2014 NEZ008>010-025>027-090100- BLAINE NE-BROWN NE-HOLT NE-LOUP NE-ROCK NE-THOMAS NE- 711 PM CDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN THOMAS...SOUTHERN ROCK...NORTHWESTERN LOUP...SOUTHWESTERN HOLT...SOUTHEASTERN BROWN AND NORTHERN BLAINE COUNTIES UNTIL 800 PM CDT... AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF ROSE TO 9 MILES SOUTH OF THEDFORD...AND MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BREWSTER... HALSEY... ROSE... DUFF... HAWLEY FLATS... FOX BAYOU... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 138 AND 141. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 219 AND 231. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 144 AND 158. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BUTTLER
Local storm report, Aug 8, 6:29 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 10 W OSHKOSH 41.41N 102.54W
08/08/2014 E65.00 MPH GARDEN NE TRAINED SPOTTER
60 TO 65 MPH WIND GUST
&&
MOLDANLocal storm report, Aug 8, 6:31 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
731 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 7 S PURDUM 41.97N 100.26W
08/08/2014 E1.00 INCH BLAINE NE PUBLIC
RELAYED BY 911 CALL CENTER
&&
MOLDANLocal storm report, Aug 8, 6:32 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
732 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 7 S PURDUM 41.97N 100.26W
08/08/2014 E0.75 INCH BLAINE NE PUBLIC
RELAYED BY 911 CALL CENTER
&&
MOLDANLocal storm report, Aug 8, 6:34 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL THEDFORD 41.98N 100.57W
08/08/2014 E1.00 INCH THOMAS NE PUBLIC
RELAYED BY 911 CALL CENTER
&&
MOLDANThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:29 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Loup, Thomas | 61 min |
| Aug 8, 7:02 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 58 min |
| Aug 8, 7:24 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 51 min |
| Aug 8, 7:34 PM MDT | Severe Thunderstorm Warning | LBF | Logan | 41 min |
| Aug 8, 7:45 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Aug 8, 8:02 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 58 min |
| Aug 8, 8:31 PM MDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 27 min |
| Aug 8, 8:49 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| Aug 8, 9:49 PM MDT | Flash Flood Warning | LBF | Custer | 6 hr |
| Aug 9, 8:47 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 43 min |
| Aug 9, 1:52 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 38 min |
| Aug 9, 2:29 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 46 min |
| Aug 9, 3:14 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 46 min |
| Aug 9, 3:59 PM MDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 46 min |
| Aug 9, 4:04 PM MDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 41 min |
| Aug 9, 4:28 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| Aug 9, 4:38 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 52 min |
| Aug 9, 4:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 61 min |
| Aug 9, 5:05 PM MDT | Tornado Warning | LBF | Custer, Lincoln, Logan | 25 min |
| Aug 9, 5:09 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 66 min |
| Aug 9, 5:25 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 65 min |
| Aug 9, 5:30 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Aug 9, 5:30 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
| Aug 9, 5:45 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.